# SDR UPS02437641

- Difficulty date: January 28, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U11073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT SIDE NOSE W/W ON BS 320 VERTICAL BEAM WEB FOUND 1 EA INSULATION BLANKET STAND-OFF HOLE CRACKED, JUST BETWEEN NR 4 & 5.  VERTICAL BEAM WEB REPLACED AS PER SRM 51-10-01.
